# SDR CNMA20090085

- Difficulty date: January 22, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N612AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48290
- Aircraft time: 67,689 hours, 10,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 879,  RBL 16, THERE IS A CRACK ON U-CHANNEL.  DAMAGED CHANNEL WAS REMOVED.  A NEW FLOOR SUPPORT WAS FABRICATED IAW SRM VOL 3, 53-13-01, FIG 12 AND GMM 4.45 AND INSTALLED FASTENERS IAW SRM VOL 2, 51-33-01.
